Econometrica: Mar 1981, Volume 49, Issue 2
On the Asymptotic Bias of the Ordinary Least Squares Estimator of the Tobit Model
William H. GreeneThis paper presents a precise characterization of the bias of least squares in two limited dependent variable models, the Tobit model and the truncated regression model. For the cases considered, the method of moments can be used to correct the bias of OLS. For more general cases, the results provide approximations which appear to be relatively robust.
Log In To View Full Content